# SDR AWXA200500671

- Difficulty date: June 3, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMING OPERATIONAL TEST OF EMERGENCY LIGHTING, TEST DON'T PASS.
